MAUDE Adverse Event Report: MENTOR TEXAS ACCELERATOR II, ASPIRATOR (110V); SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS ACCELERATOR II, ASPIRATOR (110V); SYSTEM, SUCTION, LIPOPLASTY
Catalog Number ASP II
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A device history record review is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a nurse set up a mentor accelerator ii, aspirator (110v) device incorrectly and bioburden was transferred inside the unit during an unspecified procedure.Fluid was found inside the motor.This incident did not cause injury to a patient or user.
 
Additional Manufacturer Narrative
On 08/17/2018, the device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
ACCELERATOR II, ASPIRATOR (110V)
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key7538963
Report Number1645337-2018-03184
Device Sequence Number1861149
Product Code MUU
UDI-Device Identifier00081317020028
UDI-Public00081317020028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASP II
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1